Multipoint resonance in a strongly nonlinear singularly perturbed system of differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 529-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_3_a27,
author = {V. F. Safonov},
title = {Multipoint resonance in a strongly nonlinear singularly perturbed system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {529--530},
year = {1987},
volume = {23},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_3_a27/}
}
V. F. Safonov. Multipoint resonance in a strongly nonlinear singularly perturbed system of differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 3, pp. 529-530. http://geodesic.mathdoc.fr/item/DE_1987_23_3_a27/